# SDR YENA2022072900727

- Difficulty date: July 5, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,576 cycles
- Engine: Ge CF3410E6
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994169
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 38,046 hours, 24,687 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: ENG ITT EXCEEDANCE ON TAKEOFF OVER 1020 DEGREES CELSIUS FOR 2 MINUTES; REF TOMX N/R 00001 WO 2023  EVALUATION OF THE EXCEEDANCE WAS PERFORMED PER EMB-190 FIM 72-00-00-810-801-A, PER EMB-190 FIM 72-00-00-810-805-A, PER CF34-10E LMM SUBTASK 72-00-00-810-017 AND ENGINE P/N CF34-10E6G05 S/N 994169 WAS REPLACED PER EMB 190 AMM 71-00-01-000-801-A AND AMM 71-00-01-400-801-A.
